# SDR FDEA200901290388

- Difficulty date: January 29, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 72,771 hours, 24,579 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT KMEM RWY 36L A TAXIING A/C ADVISED SMOKE COMING FROM RT MAINS.  STOPPED TAXI AT TAXIWAY M-9 AND FIRE TRUCKS INSPECTED THE AIRCRAFT RIGHT MAINS.  NOTED HYDRAULIC FLUID ALL OVER  WHEELS AS WELL AS A TRAIL OF FLUID.  TOWED TO GATE.
